Alert archive / Pennsylvania / Tornado Warnings in 2019
Tornado Warning 18, NWS State College, PA
NWS State College, PA issued this tornado warning at May 29, 2019, 3:29 PM EDT for Columbia County, Schuylkill County, Pennsylvania. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2019, 3:29 PM EDT (19:29 UTC)
- Expired
- May 29, 2019, 4:00 PM EDT
- In force
- 31 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Columbia County, PA, Schuylkill County, PA
The radar
The Binghamton radar (KBGM), 148 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 1:10 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.5 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 292 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1463 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
545
WFUS51 KCTP 291929
TORCTP
PAC037-107-292000-
/O.NEW.KCTP.TO.W.0018.190529T1929Z-190529T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service State College PA
329 PM EDT Wed May 29 2019
The National Weather Service in State College PA has issued a
* Tornado Warning for...
Northeastern Schuylkill County in central Pennsylvania...
Southeastern Columbia County in central Pennsylvania...
* Until 400 PM EDT.
* At 328 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Shumans, moving east at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Tree damage will occur. Damage to roofs, windows, and
vehicles is likely. Flying debris will be dangerous to
those caught without shelter. Mobile homes will be
damaged or destroyed.
* This dangerous storm will be near...
Nuremburg around 340 PM EDT.
Mahanoy City, Oneida, Sheppton and Brandonville around 350 PM EDT.
Mcadoo, Delano, Grier City-Park Crest and Hometown around 400 PM
EDT.
Other locations impacted by this tornadic thunderstorm include
Trenton, Lime Ridge, Shenandoah Heights, Kelayres, Park Place and
Ringtown.
For those driving on Interstate 80, this includes areas between the
Bloomsburg-Light Street and Nescopek exits, specifically from mile
markers 240 to 247.
This includes Interstate 81 from mile markers 130 to 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4073 7578 4086 7641 4104 7635 4103 7622
4095 7621 4090 7604 4091 7600 4081 7589
4073 7576
TIME...MOT...LOC 1928Z 286DEG 22KT 4095 7629
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Jurewicz1 follow-up statement
029
WWUS51 KCTP 291943 RRA
SVSCTP
Severe Weather Statement
National Weather Service State College PA
343 PM EDT Wed May 29 2019
PAC037-291953-
/O.CAN.KCTP.TO.W.0018.000000T0000Z-190529T2000Z/
Columbia PA-
343 PM EDT Wed May 29 2019
...THE TORNADO WARNING FOR SOUTHEASTERN COLUMBIA COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EDT for central
Pennsylvania.
LAT...LON 4076 7594 4081 7617 4085 7629 4089 7628
4095 7621 4095 7620 4090 7604 4091 7600
4083 7591
TIME...MOT...LOC 1943Z 286DEG 22KT 4092 7617
$$
PAC107-292000-
/O.CON.KCTP.TO.W.0018.000000T0000Z-190529T2000Z/
Schuylkill PA-
343 PM EDT Wed May 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR
NORTHEASTERN SCHUYLKILL COUNTY...
At 343 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Nuremburg, moving east at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Tree damage will occur. Damage to roofs, windows, and
vehicles is likely. Flying debris will be dangerous to
those caught without shelter. Mobile homes will be damaged
or destroyed.
This dangerous storm will be near...
Mahanoy City and Sheppton around 350 PM EDT.
Mcadoo, Delano, Grier City-Park Crest and Hometown around 400 PM
EDT.
Other locations impacted by this tornadic thunderstorm include
Trenton, Shenandoah Heights, Kelayres, Park Place and Ringtown.
This includes Interstate 81 from mile markers 130 to 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4076 7594 4081 7617 4085 7629 4089 7628
4095 7621 4095 7620 4090 7604 4091 7600
4083 7591
TIME...MOT...LOC 1943Z 286DEG 22KT 4092 7617
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
JurewiczWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at May 29, 10:57 AM EDT, 4 hours 32 minutes earlier.
Area forecast discussion, May 29, 10:57 AM EDT, 4 hours 32 minutes before
Area Forecast Discussion National Weather Service State College PA 1057 AM EDT Wed May 29 2019 .SYNOPSIS... A wavy front over the state will waggle north and south through the next few days. This will keep a chance of showers and thunderstorms across the region into at least Thursday night. The threat of severe weather and even some flooding is also a daily concern. Friday looks like a dry day, but showers return over the weekend. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... 1045 am update... It looks like we're in for another eventful afternoon. Rapid update satellite imagery this morning shows mostly cloudy skies near and north of a weak stationary front, draped across the northern tier of the Commonwealth. Meanwhile, skies have been mainly clear south of the boundary, which should allow ample heating to occur by early-mid afternoon. This will translate into decent available buoyancy, with expected ML CAPE values in the 1000-2000 j/kg range. The presence of the above referenced front, along with the approach of a convectively induced short-wave from the west, will allow convection to kick off once again, coincident with maximum heating this afternoon. Consensus from the CAM's suggests convection initiation between 1 and 3 pm for central PA. As for the prospects for severe weather, the atmosphere is decently sheared over a deep layer, but with the lower levels are perhaps showing a bit less turning with height than yesterday (expected 0-1 km SRH of 100-150 m2/s2). Also, the orientation of the deep-layered shear vector vs. that of the stationary front also suggests perhaps a quicker transition to clusters/linear features than what we observed yesterday (when we had numerous supercells). The threats for damaging winds and large hail in the more robust updrafts, along with isolated tornadoes, are certainly still prevalent. Given antecedent conditions and the threat for more repeat development later today, isolated flash flooding is also possible, and the Watch for most of central PA will stay in tact. We'll be monitoring convective trends closely in the next few hours. Previous discussion... Still bits of showers lingering in the SE and a batch here in the central mtns at 6 AM. But, there does appear to be a dry line moving down between CLE and PBZ. This should help us have a little break for some of the morning hours. Latest guidance pushes the thunder through a little faster than earlier expectations. This would be a good signal for less flooding potential. However, I will only add a quicker end/southward sag to the precip, and keep QPF similar for now. && .SHORT TERM /7 PM THIS EVENING THROUGH THURSDAY NIGHT/... Convection should be rolling thru the srn half of the area at the beginning of the short term. The threat for heavy rain remains, with the soundings very wet. Much of the forcing from the main short wave will be gone by 06Z. So, this should be a good time to drop the flood watch. Mins could be in the 50s in the north, but muggy 60s elsewhere. Thursday could hold more severe weather, with a MRGL risk for svr wx and SLGT-MRGL risk for excessive rainfall over central PA. We will have a day to hone in on the extent and possible severity, but the timing of everything looks similar to the last few days. MCS in the Midwest overnight, forcing here during the daylight hrs. Maxes will probably be a little cooler than today as the heights will fall a little and 8H temps 2-3C cooler on the whole. && .LONG TERM /FRIDAY THROUGH TUESDAY/... We should get a short break in the train of storms on Friday as a more-significant trough swings thru and dry air moves in behind the cold front associated with the upper trough. Precip chances begin to pick up again either Sat or Sunday depending on your flavor of guidance as the next wave drops down across the Great Lakes, sharpening the trough. && .AVIATION /15Z WEDNESDAY THROUGH SUNDAY/... Weak showers continue to move through the Southeast and NW corners of central PA this morning. MVFR cigs at BFD and IPT with IFR cigs at DUJ and FIG. Overall VFR cigs and vsbys will dominate through the morning hours. This will allow for a brief improvement for the day Wednesday. However, another round of widespread showers and thunderstorms is expected with storms focused along and south along I 80. Expect periods of MVFR to IFR cigs and vsby restrictions in -TSRA, though giving variance of timing have left out TEMPO groups in TAFS. Best chance for thunder will be after 18Z lingering possibly until 06Z. .Outlook... Thu...AM low cigs possible W Mtns. Scattered PM TSRA impacts possible. Fri-Sat...No sig wx expected. Sun...Scattered TSRA impacts with cold frontal passage. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for PAZ010>012-017>019- 024>028-033-034-045-046-049>053-056>059-063-066. && SYNOPSIS...Dangelo NEAR TERM...Jurewicz/Dangelo SHORT TERM...Dangelo LONG TERM...Martin AVIATION...Jung/Ceru
Hazardous weather outlook, May 29, 2:21 PM EDT, 1 hour 8 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service State College PA 221 PM EDT Wed May 29 2019 PAZ017>019-045-046-049>053-058-301830- Clearfield-Northern Centre-Southern Centre-Southern Clinton- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia- Schuylkill- 221 PM EDT Wed May 29 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY... ...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A few strong to severe storms with gusty winds, hail, and locally heavy rain are possible Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-037-301830- Warren-McKean-Potter-Tioga- 221 PM EDT Wed May 29 2019 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ035-036-064-065-301830- Fulton-Franklin-Adams-York- 221 PM EDT Wed May 29 2019 ...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Locally heavy rain is possible this evening and may produce isolated flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Severe thunderstorms capable of damaging wind gusts, hail and a couple of tornadoes are possible Thursday afternoon and evening. Locally heavy rain is also possible and may produce isolated flash flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ024>028-033-034-056-057-059-063-066-301830- Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Perry- Dauphin-Lebanon-Cumberland-Lancaster- 221 PM EDT Wed May 29 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY... ...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Severe thunderstorms capable of damaging wind gusts, hail and a couple of tornadoes are possible Thursday afternoon and evening. Locally heavy rain is also possible and may produce isolated flash flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ041-042-301830- Northern Lycoming-Sullivan- 221 PM EDT Wed May 29 2019 ...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Locally heavy rain is also possible this afternoon and may produce isolated flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ010>012-301830- Elk-Cameron-Northern Clinton- 221 PM EDT Wed May 29 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY... ...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. MS
In the hours before
Special weather statement, May 29, 2:15 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service State College PA
215 PM EDT Wed May 29 2019
PAZ026-027-291845-
Huntingdon PA-Mifflin PA-
215 PM EDT Wed May 29 2019
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON AND MIFFLIN
COUNTIES UNTIL 245 PM EDT...
At 215 PM EDT, Doppler radar indicated a strong thunderstorm over
Mcalevys Fort, moving east at 40 mph.
wind gusts up to 50 mph and Nickel size hail are possible.
Locations impacted include...
Lewistown, Burnham, Belleville, Milroy, Highland Park, Yeagertown,
Reedsville, Juniata Terrace, Alfarata, Mcalevys Fort, Maitland,
Barrville and Wagner.
LAT...LON 4064 7785 4074 7781 4072 7777 4073 7772
4072 7771 4072 7770 4070 7735 4066 7739
4061 7750 4058 7750 4056 7753
TIME...MOT...LOC 1815Z 278DEG 35KT 4066 7778
EvanegoSpecial weather statement, May 29, 2:31 PM EDT, 58 minutes before
Special Weather Statement National Weather Service State College PA 231 PM EDT Wed May 29 2019 PAZ052-053-058-291900- Columbia PA-Northumberland PA-Schuylkill PA- 231 PM EDT Wed May 29 2019 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SCHUYLKILL... NORTHUMBERLAND...AND COLUMBIA COUNTIES UNTIL 300 PM EDT... At 230 PM EDT, Doppler radar indicated a strong thunderstorm over Fairview-Ferndale, moving east at 35 mph. winds in excess of 40 mph and Penny size hail are possible. Locations impacted include... Pottsville, Shamokin, Mount Carmel, Shenandoah, Minersville, Frackville, Kulpmont, Ashland, Elysburg, Fairview-Ferndale, Trevorton, Tremont, Girardville, Marshallton, Friedensburg, Lavelle, Marlin, Altamont, Englewood and Forrestville. LAT...LON 4067 7667 4085 7665 4089 7619 4057 7622 TIME...MOT...LOC 1830Z 272DEG 31KT 4076 7657 Jung
Special weather statement, May 29, 2:39 PM EDT, 50 minutes before
Special Weather Statement National Weather Service State College PA 239 PM EDT Wed May 29 2019 PAZ036-063-064-291915- Adams PA-Franklin PA-Cumberland PA- 239 PM EDT Wed May 29 2019 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS...FRANKLIN...AND CUMBERLAND COUNTIES UNTIL 315 PM EDT... At 238 PM EDT, Doppler radar indicated a strong thunderstorm over Marion, moving east at 50 mph. winds in excess of 40 mph and Penny size hail are possible. Locations impacted include... Chambersburg, Gettysburg, Shippensburg, Greencastle, Guilford, St. Thomas, Fayetteville, Mont Alto, Scotland, Marion, Cashtown, Orrtanna, Arendtsville, McKnightstown, Quincy, Williamson, Gettysburg National Military Park, Penn State Mont Alto and Gettysburg College. LAT...LON 3977 7778 3994 7784 4009 7738 3981 7720 TIME...MOT...LOC 1838Z 253DEG 42KT 3988 7772 Jung
Special weather statement, May 29, 2:46 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service State College PA
246 PM EDT Wed May 29 2019
PAZ042-291915-
Sullivan PA-
246 PM EDT Wed May 29 2019
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SULLIVAN COUNTY UNTIL
315 PM EDT...
At 245 PM EDT, Doppler radar indicated a strong thunderstorm over
Shunk, moving east at 40 mph.
Winds in excess of 40 mph and Pea size hail are possible.
Locations impacted include...
Overton, Lincoln Falls, Shunk, Dushore and Forksville.
LAT...LON 4147 7677 4159 7681 4155 7628 4155 7626
4154 7622
TIME...MOT...LOC 1845Z 258DEG 43KT 4153 7672
RXRSpecial weather statement, May 29, 3:02 PM EDT, 27 minutes before
Special Weather Statement National Weather Service State College PA 302 PM EDT Wed May 29 2019 PAZ057-059-291930- Lebanon PA-Dauphin PA- 302 PM EDT Wed May 29 2019 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF DAUPHIN AND LEBANON COUNTIES UNTIL 330 PM EDT... At 302 PM EDT, Doppler radar indicated a strong thunderstorm near Dehart Dam, moving east at 35 mph. wind gusts up to 50 mph and Penny size hail are possible. Locations impacted include... Skyline View, Fredericksburg, Harper Tavern, Lickdale, Fort Indiantown Gap, Penn National Race Course, Dehart Dam, Jonestown and Ono. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4034 7673 4042 7683 4057 7655 4044 7635 TIME...MOT...LOC 1902Z 255DEG 31KT 4041 7675 RXR
Local storm report, May 29, 3:21 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 PM EDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 3 SW RICHFIELD 40.66N 77.15W
05/29/2019 M1.00 INCH JUNIATA PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1901375
TRAVISThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:26 PM EDT | Special Weather Statement | CTP | Fulton | 49 min |
| May 28, 9:27 PM EDT | Special Weather Statement | CTP | Cambria | 33 min |
| May 28, 10:13 PM EDT | Areal Flood Advisory | CTP | Blair, Cambria | 3 hr |
| May 28, 10:24 PM EDT | Special Weather Statement | CTP | Somerset | 36 min |
| May 28, 10:37 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 26 min |
| May 28, 10:50 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 34 min |
| May 28, 11:22 PM EDT | Special Weather Statement | CTP | Fulton | 23 min |
| May 28, 11:36 PM EDT | Special Weather Statement | CTP | Franklin | 24 min |
| May 28, 11:52 PM EDT | Special Weather Statement | CTP | Cumberland | 23 min |
| May 29, 12:15 AM EDT | Special Weather Statement | CTP | Cumberland | 45 min |
| May 29, 1:02 AM EDT | Areal Flood Advisory | CTP | Blair, Cambria | 3 hr |
| May 29, 12:30 PM EDT | Special Weather Statement | CTP | McKean | 30 min |
| May 29, 12:51 PM EDT | Special Weather Statement | CTP | Blair, Cambria | 24 min |
| May 29, 12:57 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean | 48 min |
| May 29, 1:12 PM EDT | Special Weather Statement | CTP | Blair | 33 min |
| May 29, 1:27 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Huntingdon | 33 min |
| May 29, 1:41 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 34 min |
| May 29, 1:41 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Potter | 49 min |
| May 29, 1:47 PM EDT | Special Weather Statement | CTP | Tioga | 43 min |
| May 29, 1:54 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 51 min |
| May 29, 1:56 PM EDT | Special Weather Statement | CTP | Schuylkill | 34 min |
| May 29, 1:57 PM EDT | Tornado Warning | CTP | Tioga | 48 min |
| May 29, 2:00 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Potter, Tioga | 45 min |
| May 29, 2:04 PM EDT | Special Weather Statement | CTP | Cambria | 26 min |
| May 29, 2:09 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Northumberland, Union | 51 min |
| May 29, 2:10 PM EDT | Special Weather Statement | CTP | Perry | 35 min |
| May 29, 2:15 PM EDT | Special Weather Statement | CTP | Mifflin | 30 min |
| May 29, 2:26 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, Lycoming | 49 min |
| May 29, 2:31 PM EDT | Special Weather Statement | CTP | Schuylkill | 29 min |
| May 29, 2:32 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield | 58 min |
| May 29, 2:38 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 52 min |
| May 29, 2:39 PM EDT | Special Weather Statement | CTP | Franklin | 36 min |
| May 29, 2:43 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 47 min |
| May 29, 2:43 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 32 min |
| May 29, 2:45 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour | 60 min |
| May 29, 2:46 PM EDT | Special Weather Statement | CTP | Sullivan | 29 min |
| May 29, 2:47 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Snyder | 43 min |
| May 29, 2:51 PM EDT | Areal Flood Advisory | CTP | Tioga | 114 min |
| May 29, 2:56 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, York | 51 min |
| May 29, 3:02 PM EDT | Areal Flood Advisory | CTP | Blair, Cambria, Clearfield | 3 hr |
| May 29, 3:02 PM EDT | Special Weather Statement | CTP | Dauphin | 28 min |
| May 29, 3:10 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 39 min |
| May 29, 3:11 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 34 min |
| May 29, 3:13 PM EDT | Areal Flood Advisory | CTP | Columbia | 3 hr |
| May 29, 3:16 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Sullivan | 44 min |
| May 29, 3:19 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon, Mifflin | 26 min |
| May 29, 3:19 PM EDT | Tornado Warning | CTP | Sullivan | 26 min |
| May 29, 3:26 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 19 min |
| May 29, 3:30 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Huntingdon, Mifflin | 60 min |
| May 29, 3:31 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 29 min |
| May 29, 3:40 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan, Union | 35 min |
| May 29, 3:41 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 49 min |
| May 29, 3:47 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry | 58 min |
| May 29, 3:53 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Schuylkill | 37 min |
| May 29, 3:53 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Perry, Snyder | 32 min |
| May 29, 4:06 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 39 min |
| May 29, 4:06 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill, Union | 39 min |
| May 29, 4:18 PM EDT | Tornado Warning | CTP | Cumberland, Dauphin, Perry | 16 min |
| May 29, 4:24 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 36 min |
| May 29, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 61 min |
| May 29, 4:30 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton, Huntingdon | 45 min |
| May 29, 4:35 PM EDT | Areal Flood Advisory | CTP | Columbia, Montour, Northumberland, Union | 115 min |
| May 29, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry, York | 54 min |
| May 29, 4:37 PM EDT | Areal Flood Advisory | CTP | Somerset | 3 hr |
| May 29, 4:58 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Juniata, Perry, York | 47 min |
| May 29, 5:16 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon, Schuylkill | 119 min |
| May 29, 5:39 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, York | 66 min |
Nearby
Tornado Warnings in Pennsylvania, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.